# SDR ASAA11510322

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 14,174 hours, 4,515 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Open
- Location: L1 Window
- Component: Window
- Component part number: 5893543139
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT L WINDSHIELD FWD OVERHEAT LIGHT ON.   RESISTANCE CHECKED AT WINDOW SHOWS PRIMARY & SECONDARY SENSOR OPEN REF MM 30 41 21 760 801.  REPLACED L1 WINDOW REF MM 56 11 11.  WINDOW HEAT OPS CHECK GOOD REF MM 30 41 00.
